# SDR P5CA2016022900058

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 980344
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 HIGH PRESSURE CONTROLLER TEST FAILED IN RUN-UP.  REPLACED HIGH PRESSURE CONTROLLER IAW AMM 36-11-08, TESTED DURING RUN-UP, FOUND OK IAW AMM 71-00-00-201.
